# SDR DXTA2024122701676

- Difficulty date: December 23, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N522QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0060
- Aircraft time: 7,606 hours, 5,038 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Faulted
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING DISAGREE INDICATION DISPLAYED UPON SELECTING GEAR DOWN FOR LANDING. QRH PROCEDURE COMPLETED AND GEAR DISAGREE MESSAGE REMAINED. LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: REPLACED MLG UPLOCK SWITCHES IAW AMM 32-32-25
